# SDR SWAA072417

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 64,356 hours, 55,291 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189983
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION WITH GEAR HANDLE IN OFF POSITION, RIGHT MLG RED LIGHT ILLUMINATED.  CYCLED GEAR LIGHT EXTINGUISHED.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR PER MM.
